On a paper by Iqbalunnisa
Fundamenta Mathematicae, Tome 78 (1973) no. 2, pp. 177-182
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_78_2_177_182,
author = {M. Janowitz},
title = {On a paper by {Iqbalunnisa}},
journal = {Fundamenta Mathematicae},
pages = {177--182},
year = {1973},
volume = {78},
number = {2},
doi = {10.4064/fm-78-2-177-182},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-78-2-177-182/}
}
M. Janowitz. On a paper by Iqbalunnisa. Fundamenta Mathematicae, Tome 78 (1973) no. 2, pp. 177-182. doi: 10.4064/fm-78-2-177-182
Cité par Sources :